# SDR ABXA20130423426

- Difficulty date: April 23, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 55,278 hours, 43,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: 113T151034
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER RIGHT WING TRAILING EDGE PANEL ATTACH TEE-CAP FROM WING REAR SPAR TO TRAILING EDGE AT WING STA 434.  INSTALLED NEW WING CHORD IAW B767 SRM 51-40-02 PARA 4, 7 AND 9.  AIRCRAFT WAS GROUNDED.
